# SDR C2XA07RI018

- Difficulty date: April 19, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 18,759 hours, 13,894 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0011
- Condition: Inoperative
- Location: Cargo Bay
- Part time: 18,759 hours, 13,894 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2882 - EWR - CREW REPORTED NR 2 CARGO SMOKE DETECTOR INOP.  EWR MX REMOVED AND REPLACED NR 2 CARGO SMOKE DETECTOR IAW EMB AMM 26-23-00.  MX PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
